Open Access
Translator Disclaimer
2008 Local estimates and global continuities in Lebesgue spaces for bilinear operators
Frédéric Bernicot
Anal. PDE 1(1): 1-27 (2008). DOI: 10.2140/apde.2008.1.1

Abstract

In this paper, we first prove some local estimates for bilinear operators (closely related to the bilinear Hilbert transform and similar singular operators) with truncated symbol. Such estimates, in accordance with the Heisenberg uncertainty principle correspond to a description of “off-diagonal decay”. In addition they allow us to prove global continuities in Lebesgue spaces for bilinear operators with spatial dependent symbol.

Citation

Download Citation

Frédéric Bernicot. "Local estimates and global continuities in Lebesgue spaces for bilinear operators." Anal. PDE 1 (1) 1 - 27, 2008. https://doi.org/10.2140/apde.2008.1.1

Information

Received: 16 January 2008; Accepted: 30 May 2008; Published: 2008
First available in Project Euclid: 20 December 2017

zbMATH: 1151.42005
MathSciNet: MR2431352
Digital Object Identifier: 10.2140/apde.2008.1.1

Subjects:
Primary: 42A20 , 42A99 , 42B15

Keywords: local estimate , ‎multilinear operator‎ , off-diagonal estimate , time-frequency analysis

Rights: Copyright © 2008 Mathematical Sciences Publishers

JOURNAL ARTICLE
27 PAGES


SHARE
Vol.1 • No. 1 • 2008
MSP
Back to Top